# SDR AALA202309142488

- Difficulty date: September 13, 2023
- Submitted: September 14, 2023
- Operation: Air carrier
- Aircraft: N4032T
- Make and model: Airbus A319-115
- Aircraft serial: 6644
- Aircraft time: 22,949 hours, 10,634 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30664515
- Part serial: M22417
- Condition: Unserviceable
- Location: Zone 800 - Doors
- Part time: 5,922 hours, 2,701 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L1 CABIN DOOR WILL NOT LOCK IN POSITION. REMOVED AND REPLACED L1 DOOR SLIDE PACK PER  JOB CARD 26L0025011.
